# SDR GLBA2002125

- Difficulty date: August 17, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 13,162 hours, 17,272 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Transmitter
- Part number: 6226137001
- Part serial: 15790
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NAV 2 FAILED / DIVERTED A/C TO CYS, MX R&R #2 NAV RECEIVER, OPS CKD. GOOD A/C RETURNED TO SERVICE
